# SDR USAA20100730EM030

- Difficulty date: July 30, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- System (JASC): 5240 · Service Doors
- Part: Pneumatic System
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - THE R2 DOOR PNEUMATIC ASSEMBLY NEEDS SERVICING.  MAINTENANCE SERVICED THE R2 DOOR PNEUMATIC ASSEMBLY.
